# SDR SWAA2023090787237

- Difficulty date: August 8, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 551FB TRAILING EDGE SUPPORT BRAKET LT WING 2023-490612<[01] REPLACED SUPPORT BRACKET LOC. ON ACCESS PANEL 551FB TRAILING EDGE LT WING IAW B737-700 SRM 51-40-02-0G-0 ; SRM 51-40-05-0G-0 AND DWG 115A2710. SHEET 6 REV B;[02] REPLACED SUPPORT BRACKET LOC. ON ACCESS PANEL 551FB TRAILING EDGE LT WING IAW B737-700 SRM 51-40-02-0G-0 ; SRM 51-40-05-0G-0 AND DWG 115A2710. SHEET 6 REV B
